# SDR UIEA200700030

- Difficulty date: January 22, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 28,499 hours, 4,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 63B10047372
- Condition: Damaged
- Location: Bs 1860-1880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SEAT TRACK CROWN AREA DAMAGED AT STA 1860 TO STA 1880 LBL 45.  SEAT TRACK REPAIRED PER SRM 53-00-52 REPAIR NR 10, AND EO 4453A102.
